# SDR ASAA2015031111182

- Difficulty date: March 11, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465592
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME 927, STR 26R-27R CORRODED.  ACFT GROUNDED. REMOVED CORRODED SECTION OF FRAME, REPAIRED AND RESTORED FINISH AT FS 927, STR 24R-STR 27R IAW SRM 53-00-07-2R-4 REPAIR 4 AND AMM 51-21-73-370-802, CATEGORY B, REPAIR WITH A THRESHOLD OF 66,000 CYCLES, CONTACT ENGINEERING FOR METHODS AND INTERVALS PRIOR TO THE THRESHOLD, W .75, O=.063, R=.054, L=1.5, D=.009.  DTI TRACKING IN FILEMAKER PRO.
